Fexofenadine Hydrochloride Antihistamine (30 Tablets)

£11.99£12.99

  • Non-Drowsy Antihistamine
  • Active Ingredient: Fexofenadine Hydrochloride
  • Relieves Common Allergy Symptoms
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Online Prescription

Fexofenadine is an antihistamine medicine which is a popular treatment for allergies, such as: hay fever, eczema, hives and allergic conjunctivitis. It can also be used to treat allergic reactions to insect bites and stings and some food allergies.

Buy more and save!

Quantity 1 2 3
Price (each) £11.99£12.99 £10.79£11.69 £9.59£10.39
Clear
SKU: FEXOFENADINE Categories: ,
OptionsPriceStock
120mg£11.99In Stock
180mg£12.99In Stock

Discreet Packaging

UK Based

Description

Fexofenadine Hydrochloride

Buy Fexofenadine Hydrochloride UK Online

My Pharmacy is the Best Place to Buy Fexofenadine Hydrochloride UK Online in 2020. To order Fexofenadine Hydrochloride 120 mg and 180 mg Online in the UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Fexofenadine Hydrochloride UK Online Next Day Delivery

Through My Pharmacy you can Buy Fexofenadine Hydrochloride 120 mg and 180 mg Tablets UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Fexofenadine Hydrochloride 180 mg

Fexofenadine Hydrochloride 180 mg is one of two options available when purchasing Fexofenadine Hydrochloride tablets from My Pharmacy UK. We offer Fexofenadine Hydrochloride 180 mg, the highest and Fexofenadine Hydrochloride 120 mg, the lowest.

Either Fexofenadine Hydrochloride 180 mg or Fexofenadine Hydrochloride 120 mg will be decided by your doctor depending on your symptoms and how well you respond to treatment.

Fexofenadine Hydrochloride 120 mg

Fexofenadine Hydrochloride 120 mg is the lowest strength we offer at My Pharmacy. Lower doses are typically prescribed when symptoms aren’t severe enough for a higher strength.

You can buy Fexofenadine Hydrochloride UK Online, including the two different strengths, Fexofenadine Hydrochloride 180 mg and Fexofenadine Hydrochloride 120 mg from My Pharmacy with next day delivery.

Fexofenadine Hydrochloride Dosage

Always take Fexofenadine Hydrochloride Dosage exactly as your doctor has told you. If you are unsure about your Fexofenadine Hydrochloride dosage, check with your doctor or pharmacist.

Recommended Fexofenadine Hydrochloride Dosage for Adults and Children aged twelve years and over:

One tablet, 120 mg or 180 mg daily. Fexofenadine Hydrochloride tablets should be taken before a meal and with a glass of water. Symptoms may be relieved within one hour of taking this medicine and can last for up to twenty four hours.

If you take more Fexofenadine Hydrochloride tablets than you should:

If you take too many Fexofenadine Hydrochloride tablets, you should immediately contact your doctor or the nearest hospital department. Symptoms of a higher Fexofenadine Hydrochloride dosage are dizziness, drowsiness, fatigue and dry mouth.

Antihistamine Fexofenadine Hydrochloride

Antihistamine Fexofenadine Hydrochloride, although classed as a non-drowsy antihistamine, a small minority of people still find that it still makes them sleepy. It is typically used to treat seasonal allergic rhinitis.

If you do experience sleepiness with Antihistamine Fexofenadine Hydrochloride, it’s best to try a different non-drowsy antihistamine and if that still doesn’t help, speak with your doctor.

Antihistamine Fexofenadine Hydrochloride tablets contains one active ingredient Fexofenadine, its other ingredients include powdered cellulose, mannitol (E421), maize starch, croscarmellose sodium, colloidal anhydrous silica, magnesium stearate.

Fexofenadine Hydrochloride Uses

There are many Fexofenadine Hydrochloride uses, some of which are not listed on this page. Below will be a couple of examples of Fexofenadine Hydrochloride uses; more can be found in the patient information leaflet, here.

One of the most common Fexofenadine Hydrochloride uses is for seasonal allergic rhinitis, otherwise known as hay fever. The following are some of the symptoms Fexofenadine Hydrochloride tablets can help relieve:

  • Sneezing
  • Itchy, watery, red eyes
  • Itchy, blocked, runny nose
  • Raised, itchy rash (hives)

Other Fexofenadine Hydrochloride uses include treatment of:

  • Conjunctivitis
  • Eczema
  • Reactions to insect bites and stings
  • Food allergies

What Is Fexofenadine Hydrochloride

A common question we are asked is “What is Fexofenadine Hydrochloride?”

Any further questions about what is Fexofenadine hydrochloride that aren’t listed on this page should be directed to your pharmacist or doctor.

Each tablet contains, depending on the strength, either 120mg of Fexofenadine or 180mg of Fexofenadine.

Fexofenadine is largely know as a non-drowsy antihistamine, making it less likely to make you feel sleepy than other antihistamines. It’s typically used to treat allergies and symptoms associated with allergies, such as hay fever and urticarial.

As well as being the active ingredient, it is also used by other branded/trade names, including Allegra and FX 24 and Telfast among many others.

First patented in 1979 and eventually came into full medical use in 1996, it is now manufactured and used in generic form since 2011.

For further information about the Fexofenadine, click here.

Fexofenadine Hydrochloride Reviews

Below will be some Fexofenadine Hydrochloride reviews and reviews left by customers who have used our website and service. To view more Fexofenadine Hydrochloride reviews and overall service reviews, click here to view our trustpilot page.

“I can’t tolerate lactose which is the filler in most antihistamines, but fortunately this don’t have lactose so I am very happy.”

Michaela Jacobs

“Struggled with really bad hay fever that nothing seemed to touch these have been absolute miracle workers I can breathe again!”

Adam Downing

Fexofenadine Hydrochloride Side Effects

Like with all medicine, Fexofenadine Hydrochloride Side Effects can occur but these aren’t experienced by everyone. If you experience any of these Fexofenadine Hydrochloride side effects, especially if any of them are getting progressively worse, immediately stop and speak to your doctor as soon as possible.

Below is a list of Fexofenadine Hydrochloride Side Effects experienced more, or less when people have taken Antihistamine Fexofenadine Hydrochloride. For a full list, please refer to the patient information leaflet.

If you experience any of the following symptoms immediately stop taking Fexofenadine tablets:

  • Swelling of the face, lips, tongue or throat, flushing, chest tightness and difficulty breathing. These can be signs of a severe allergic reaction.

Common Side Effects

  • Headache
  • Drowsiness
  • Feeling sick
  • Dizziness

Uncommon Side Effects

  • Tiredness
  • Sleepiness 

Can I Take Cetirizine Hydrochloride And Fexofenadine Hydrochloride Together?

A question we are often asked is “Can I take Cetirizine Hydrochloride and Fexofenadine Hydrochloride together?

You should not under any circumstance take two antihistamine medications at the same time unless your doctor has advised you. If you are having trouble finding a medication that works well for your allergy symptoms talk to your doctor or pharmacist.

If you are asking yourself ‘Can I take Cetirizine Hydrochloride and Fexofenadine Hydrochloride together?’ then you’re unsure and should seek medical advice.

 

Fexofenadine Hydrochloride Sleep

Fexofenadine Hydrochloride sleep can be a positive or negative effect. Fexofenadine Hydrochloride tablets are usually given because of its non-drowsy feature, making it less likely to make you feel sleepy. However, an uncommon side effect can cause sleepiness as well as sleeping disorders.

The effects of Fexofenadine Hydrochloride sleep can vary from person to person. If you fine that Fexofenadine Hydrochloride sleep is having a negative effect on your sleep quality, ask your doctor or pharmacist to find an alternative.

Can You Get Fexofenadine Hydrochloride Over The Counter?

Can you get Fexofenadine Hydrochloride over the counter?

No, Antihistamine Fexofenadine Hydrochloride cannot be purchased over the counter, it’s only available via a prescription in the UK.

Any further queries regarding ‘Can you get Fexofenadine Hydrochloride over the counter?’ please do not hesitate to contact us via email.

Fexofenadine Hydrochloride For Hay Fever

Fexofenadine Hydrochloride for hay fever is one of the most common uses. When the weather is warm, humid and windy, pollen count is usually at its highest, meaning Fexofenadine Hydrochloride for hay fever is more likely to be used.

Fexofenadine Hydrochloride for Hay fever can relive the following symptoms:

  • Sneezing
  • Itchy, red or watery eyes
  • Itchy throat, mouth, nose and ears

Can You Take Fexofenadine Hydrochloride When Pregnant?

Can you take Fexofenadine Hydrochloride when pregnant? It is usually not recommended during pregnancy. Another antihistamine called Loratadine is usually used first as there’s more research and information about it being safe.

Depending on how many weeks pregnant you are and why you take Fexofenadine, the risks and benefits may be weighed against one another to come to a decision.

Fexofenadine Hydrochloride Alternative

Fexofenadine Hydrochloride tablets are one of many different allergy and hay fever treatments we have available at My Pharmacy. Before changing treatments you should consult with your doctor and try to find the best Fexofenadine Hydrochloride alternative for you.

You may want to consider some of the following as a Fexofenadine Hydrochloride alternative:

Fexofenadine Hydrochloride is the generic version of Allegra, but works in the same way with the same active ingredient, Fexofenadine.

Fexofenadine is an antihistamine medicine which is a popular treatment for allergies, such as: hay fever, eczema, hives and allergic conjunctivitis. It can also be used to treat allergic reactions to insect bites and stings and some food allergies.

An allergy is when the body has a reaction to a particular food or substance and is affects more than 1 in 4 people in the UK at some point in their lives. Common symptoms of allergies are: sneezing, runny nose and watery eyes (commonly hay fever), as well as itching (hives).

For more information about Allergies in general, click here.

Fexofenadine tablets can be taken at the first sign of symptoms (sneezing, running nose, watery eyes, itchiness), or over a period of time to prevent symptoms such as hay fever during a high pollen season to provide long-term allergy relief.

Don’t drink grapefruit juice, apple juice or orange juice while you’re taking fexofenadine. It might make you more likely to get side effects.
It’s best not to drink alcohol while you’re taking fexofenadine as it can make you feel sleepy.

Fexofenadine isn’t suitable for some people if you:

  • Had an allergic reaction to fexofenadine or any other medicines in the past
  • Have problems with your liver or kidneys
  • Ever have had, heart problems
  • Suffer epilepsy or another health problem that puts you at risk of seizures

For hay fever – the usual dose for adults and children aged 12 years and over is 120mg once a day. For hives (nettle rash) – the usual dose for adults and children aged 12 years and over is 180mg once a day.

Always take your Fexofenadine tablets with a drink of water before a meal. Swallow them whole – do not chew them.

Hay Fever

Check if you have hay fever – Symptoms of hay fever include:

● Sneezing and coughing
● A runny or blocked nose
● Itchy, red or watery eyes
● Itchy throat, mouth, nose and ears
● Loss of smell
● Pain around your temples and forehead
● Headache
● Earache
● Feeling tired

If you have asthma, you might also:
● Have a tight feeling in your chest
● Be short of breath
● Wheeze and cough

Hay fever will last for weeks or months, unlike a cold, which usually goes away after 1 to 2 weeks.

How to treat hay fever yourself?
There’s currently no cure for hay fever and you can’t prevent it. But you can do things to ease your symptoms when the pollen count is high.

Do
● Put Vaseline around your nostrils to trap pollen
● Wear wraparound sunglasses to stop pollen getting into your eyes
● Shower and change your clothes after you’ve been outside to wash pollen off
● Stay indoors whenever possible
● Keep windows and doors shut as much as possible
● Vacuum regularly and dust with a damp cloth
● Buy a pollen filter for the air vents in your car and a vacuum cleaner with a special HEPA filter

Don’t
● Cut grass or walk on grass
● Spend too much time outside
● Keep fresh flowers in the house
● Smoke or be around smoke – it makes your symptoms worse
● Dry clothes outside – they can catch pollen
● Let pets into the house if possible – they can carry pollen indoors

Further Information

Further information can be found on the manufacturers
Paitient Information Leaflet and printed if required.

(pollen forecast).

Side Effects

Like all medicines, fexofenadine can cause side effects, although not everyone gets them.

Common side effects
Common side effects of fexofenadine happen in more than 1 in 100 people. Talk to your doctor or pharmacist if these side effects bother you or don’t go away:

feeling sick
feeling sleepy
headache
dry mouth
feeling dizzy
Serious side effects
It’s rare to have a serious side effect with fexofenadine.

Tell your doctor straight away if you have a fast or irregular heartbeat.

Serious allergic reaction
In rare cases, it’s possible to have a serious allergic reaction to fexofenadine.

For a full list see the Patient information leaflet.